Variation of the discrete eigenvalues of normal operators

Elsner L, Friedland S (1995)
Proceedings of the American Mathematical Society 123(8): 2511-2517.

Download
OA
Journal Article | Published | English
Author
;
Abstract
The Hoffman-Wielandt inequality, which gives a bound for the distance between the spectra of two normal matrices, is generalized to normal operators A, B on a separable Hilbert space, such that A - B is Hilbert-Schmidt.
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L, Friedland S. Variation of the discrete eigenvalues of normal operators. Proceedings of the American Mathematical Society. 1995;123(8):2511-2517.
Elsner, L., & Friedland, S. (1995). Variation of the discrete eigenvalues of normal operators. Proceedings of the American Mathematical Society, 123(8), 2511-2517.
Elsner, L., and Friedland, S. (1995). Variation of the discrete eigenvalues of normal operators. Proceedings of the American Mathematical Society 123, 2511-2517.
Elsner, L., & Friedland, S., 1995. Variation of the discrete eigenvalues of normal operators. Proceedings of the American Mathematical Society, 123(8), p 2511-2517.
L. Elsner and S. Friedland, “Variation of the discrete eigenvalues of normal operators”, Proceedings of the American Mathematical Society, vol. 123, 1995, pp. 2511-2517.
Elsner, L., Friedland, S.: Variation of the discrete eigenvalues of normal operators. Proceedings of the American Mathematical Society. 123, 2511-2517 (1995).
Elsner, Ludwig, and Friedland, Shmuel. “Variation of the discrete eigenvalues of normal operators”. Proceedings of the American Mathematical Society 123.8 (1995): 2511-2517.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar